MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH-AT ARTIS ZEE CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH-AT ARTIS ZEE CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094137
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis zee ceiling system.At the completion of a procedure, the cable clamps became detached from the ceiling and nearly hit the patient.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
The investigation was performed based on expert discussions (considering complaint description, cs reports, system history, system log files).After a procedure, a cable hose clamp fell.Neither a patient nor other persons were hit.The onsite service intervention revealed that the screw that holds the two halves (the weight of each half is less than 100g and has no sharp edges) of the cable hose clamp was broken.Unfortunately, the broken screw was not available for a detailed investigation.However, based on the information available, it appears that a strong shear force was applied to the screw, which eventually caused it to break.Even if the screw had a material defect or became faulty due to material fatigue, a force must have been applied to the screw to cause it to break.In retrospect, it cannot be determined who or what caused this damage.The affected part was replaced as part of service activity, which resolved the problem.The occurrence rate of the error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.The incident described in the adverse event is not classified as a reportable event after the investigation because neither serious injury, death, nor unexpected prolonged hospitalization of the patient or other person occurred or is to be expected, even if the incident recurs.

Brand Name
ARTIS ZEE CEILING
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1
forchheim, germany 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH - AT
siemensstr. 1
forchheim, 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
65-1a
malvern, PA 19355
4843234198
MDR Report Key13732592
Report Number3004977335-2022-19356
Device Sequence Number4710061
Product Code OWB
UDI-Device Identifier04056869010052
UDI-Public04056869010052
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 07/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094137
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/07/2022
Supplement Date Received by Manufacturer07/01/2022
Initial Report FDA Received Date03/11/2022
Supplement Report FDA Received Date07/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown